Reply To: Side-Effects worrying me, please help

Home Welcome to the ADDitude Forums For Adults Treating Your ADHD Side-Effects worrying me, please help Reply To: Side-Effects worrying me, please help

#126421
anguscole41
Participant

I’ve been on Vyvanse for almost a year now I started at the lowest dose and am now up to 50 mgs,by far it’s the best medication I’ve taken for my ADHD,I have little side effects other than I’m very happy and talkative which is not a bad thing,my focus is a bit off as well,If I have something to do such as clean my house I’ll put it off.im in the same boat I dont want to have to go up to 60 mgs as I’ve never been on a dose that high,I like the 50mgs as well something funny is if I go back down to 40 it’s still works somewhat.i also dont deal with the classic weightloss side ect other stims produce which is good for myself,though I need to hydrate more and change my diet.

Vyvanse is in my opion the smoothest stim I’ve found.the other option if you can manage is to take a drug holiday for a few months to reset your body or mind that was always my last resort.hope things work out if you get reply’s keep me posted